# SDR SWAA2023033013004

- Difficulty date: March 7, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS400 R/H AT BIN RAIL ATTACH POINT BETWEEN STR8R-9R. ACCOMPLISHED HFEC SURFACE SCAN IAW NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. VERIFIED MULTIPLE CRACKS AROUND HOLE MEASURED 1.6' L AND 0.6'L.  REMOVED DAMAGE ON FRAME BS 400 R/H AT BIN RAIL ATTACH POINT BTW S-8R - S-9R; CUT OUT AREA: L= 1' X W=.850' IAW SRM 51-10-02-0G-0.  REQ NDI CUT OUT FOR FREE CRACK CONDITION.  HFEC INSPECTED CUTOUT AREA IAW  NDTM PART 6 51-00-00 PROCEDURE 23.NO CRACKS NOTED. REPAIRED PER EA 23-153-00830.
